Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 38617, 16 pages
http://dx.doi.org/10.1155/IJMMS/2006/38617

Existence of positive periodic solution of a periodic cooperative model with delays and impulses

Department of Mathematics, Yunnan University, Kunming, Yunnan 650091, China

Received 1 December 2005; Accepted 2 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Sufficient conditions are obtained for the existence of at least one positive periodic solution of a periodic cooperative model with delays and impulses by using Mawhin's continuation theorem of coincidence degree theory.